Vol. 22, No. 1, 1967

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
The extension of bilinear functionals

Thomas Lee Hayden

Vol. 22 (1967), No. 1, 99–108
Abstract

Using the relationship between bilinear functionals and linear operators we obtain some theorems on the extension of bilinear functionals. To extend bilinear functionals in Hilbert Spaces a special constructional process is given which is a generalization of the usual inner product. This allows the construction of bilinear functionals with special properties. In particular it allows a generalization of the Lax-Milgram Theorem. We also extend the Lax-Milgram Theorem to reflexive Banach Spaces.

Mathematical Subject Classification
Primary: 46.10
Milestones
Received: 3 August 1966
Published: 1 July 1967
Authors
Thomas Lee Hayden